Mixing automorphisms of compact groups and a theorem of Schlickewei.
Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 69-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1993__111_1_144070,
author = {Klaus Schmidt and Tom Ward},
title = {Mixing automorphisms of compact groups and a theorem of {Schlickewei.}},
journal = {Inventiones mathematicae},
pages = {69--76},
year = {1993},
volume = {111},
number = {1},
zbl = {0824.28012},
url = {http://geodesic.mathdoc.fr/item/IM_1993__111_1_144070/}
}
Klaus Schmidt; Tom Ward. Mixing automorphisms of compact groups and a theorem of Schlickewei.. Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 69-76. http://geodesic.mathdoc.fr/item/IM_1993__111_1_144070/